Kirchhoff's second law for optimal transport flows
Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 812-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_4_a8,
author = {V. A. Gurvich},
title = {Kirchhoff's second law for optimal transport flows},
journal = {Doklady Akademii Nauk},
pages = {812--817},
year = {1984},
volume = {276},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a8/}
}
V. A. Gurvich. Kirchhoff's second law for optimal transport flows. Doklady Akademii Nauk, Tome 276 (1984) no. 4, pp. 812-817. http://geodesic.mathdoc.fr/item/DAN_1984_276_4_a8/